具有对称实焦点的分段线性类-Liénard系统的穿越周期轨  被引量:2

On the crossing periodic orbits of a piecewise linear Liénard-like system with symmetric admissible foci

在线阅读下载全文

作  者:罗艳红 陈兴武[1] LUO Yan-Hong;CHEN Xing-Wu(School of Mathematics,Sichuan University,Chengdu 610064,China)

机构地区:[1]四川大学数学学院,成都610064

出  处:《四川大学学报(自然科学版)》2021年第4期33-38,共6页Journal of Sichuan University(Natural Science Edition)

基  金:国家自然科学基金(11471228)。

摘  要:本文研究了具有对称实焦点的分段线性类-Liénard系统的穿越周期轨.通过把系统约化成一个有更少参数的正规形并构造左右子系统的Poincaré映射,本文证明了系统至少存在一个穿越周期轨.此外,本文还给出了一个系统不存在穿越周期轨的充分条件并在一定条件下对穿越周期轨的个数给出了一个上界.We investigate the crossing periodic orbits of a piecewise linear Liénard-like system with symmetric admissible foci.By reducing this system to a normal form,which has less parameters,and constructing the Poincarémaps of the left and right subsystems,we prove the existence of at least one crossing periodic orbit,give a sufficient condition for the non-existence of crossing periodic orbits,and provide an upper bound for the number of crossing periodic orbits under some conditions.

关 键 词:焦点 正规形 周期轨 分段线性系统 

分 类 号:O175.1[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象